# SDR DALA2019011100193

- Difficulty date: January 11, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 120,652 hours, 16,995 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER HFEC FASTENER HOLES (NR 1 AND NR 2) WERE FOUND WITH CRACK INDICATIONS AND THE NR 4 NR 5 NR 6 NR 7 HOLE DIMETER CANNOT BE SATISFACTORILY .THE HOLE SIZE 0.325. C/W ERA 574045-14. (LP 0899037)
